Jump to content
Important Survey - Please Participate ×

what is this?


[nh...]

Recommended Posts

i have been off klonopin competely for month or a little over, i feel like i dont know who i am like im in a video game, i feel like im disconnected no feelings just irratabile and horrible anxiety, i dont know what to do anymore i will probably never be myself again.
Link to comment
Share on other sites

From what you've briefly described, you might be experiencing depersonalisation/derealisation - I was actually prescribed benzos along with a cocktail of other drugs to treat this condition. However, what you are experiencing is short term and will eventually wither with time - its a common withdrawal symptom and many people on this forum report going through it. Perhaps reading about it makes you feel better, just keep in mind that you don't have a disorder - only a short-term withdrawal symptom.
Link to comment
Share on other sites

i was on klonopin 0.5 twice a day for 9 years, i tapered over 6 months and have been off for around a month or so, so i am still withdrawling? its been over a month
Link to comment
Share on other sites

so i have to be like this for 7 months? this is a freakin joke, how can you still be having side effects when i havent taken anything for over a month, i quit from my last cut of 1/8 / 1/16th of a 0.5 mg pill, what medicines help with this? i have also been drinking beer as well, will his effect it?
Link to comment
Share on other sites

i was on klonopin 0.5 twice a day for 9 years, i tapered over 6 months and have been off for around a month or so, so i am still withdrawling? its been over a month

 

OF COURSE thats pure withdrawal. You can count withdrawal from the point in which you have reached the zero of klonopin. You took it for a very long time, if I were you, I would give me at least 9 months until I even think about being NOT in WD. But hey! You made it! Thats wonderful and you can be proud of yourself! You can read in many success stories here on bb, that you will be able to have a better life without benzos! Hold on and be brave!

Link to comment
Share on other sites

so i have to be like this for 7 months? this is a freakin joke, how can you still be having side effects when i havent taken anything for over a month, i quit from my last cut of 1/8 / 1/16th of a 0.5 mg pill, what medicines help with this? i have also been drinking beer as well, will his effect it?

 

Do not drink beer it will set you back in your healing and make everything worse. 

 

You won't feel like this for seven months. You get breaks and symptoms lift . It's impossible to say how you will feel since everyone is different. I felt pretty good my second and third month off. Past two months have been a shit show though.

 

 

Yeah this whole situation does seem like a very sick joke. You just have to accept it all and move forward. Here is some insightful information that will explain what is going on with your brain.

 

http://www.benzobuddies.org/forum/index.php?topic=66397.0

Link to comment
Share on other sites

I feel you, I'm at about the same time period. Just about anything that suppresses your CNS is gonna produce a profound rebound effect. It'll feel like a huge setback. No Booze!
Link to comment
Share on other sites

i have been off klonopin competely for month or a little over, i feel like i dont know who i am like im in a video game, i feel like im disconnected no feelings just irratabile and horrible anxiety, i dont know what to do anymore i will probably never be myself again.

 

At one time in my journey, I have not recognized my own body and everytime I looked in the mirror, I didn't know who I was.

It has become better over time.

 

Its 'normal' for now.

Link to comment
Share on other sites

Any meds or anything to help with the withdrawal and anxiety?

 

I was trying some supplements but after reading across the board, I've dropped all supplements about 3 days ago. I think I might be doing better.

 

I also do intermittent fasting. I only eat between noon and 7 pm.

I think it gives my body less work to do in a 24 hour period and I do think it also helps to speed recovery.

 

I don't advise it if you want to gain weight or are already too thin. I need to lose weight that came on fast and much during my taper. 30 pounds in  6 weeks.  20 back off already.

Link to comment
Share on other sites

Is all this insane anxiety from getting off the drug or am I loosing my mind?

 

It's from getting off the drug. Everyone has felt the same way. It will get better

Link to comment
Share on other sites

×
×
  • Create New...